# SDR RRXA991592

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 8990892
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FIRE INDICATION NR 2 ENGINE PER QRH CHECKLIST ALL NR 2 SYSTEMS SHUT DOWN, OUTBOARD AGENT WOULD NOT DISCHARGE, DISCHARGED INBOARD.  FOUND BOTH BOTTLES DISCHARGED OUTBOARD BOTTLE HAD BROKEN WIRE AT AGENT LOW LIGHT SWITCH REPAIRED WIRE.  REMOVED AND REPLACED LEFT SIDE INBD AND OUTBOARD FIRE BOTTLES.  NR 2 FIRE WARNING WOULD NOT TEST.  REPLACED RT AFT FIRE LOOP, NO DEFECTS NOTED.
